# SDR 98ZZZX4220

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188B
- Propeller: Mcauly B2A34C205
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6608C205
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ALL THE WAY THROUGH HUB.  LEAKING RED DYE.  SUBMITTER STATED WARNED CUSTOMER IN TIME TO AVOID BLADE SEPARATION.  CAUSE UNKNOWN.
